# SDR KBM2004F00205

- Difficulty date: August 5, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: SS367
- Condition: Restricted
- Location: Main Rotor
- Part time: 1,170 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESISTANCE FELT WHEN APPLYING LT INPUT ON CYCLE.  REMOVED DEFECTIVE SERVO AND INSTALLED UNIT, RESISTANCE IS NO LONGER FELT.
